Article Text

PDF

Acute transverse myelopathy complicating systemic lupus erythematosus.
  1. D J Propper,
  2. R C Bucknall
  1. Rheumatic Diseases Unit, Royal Liverpool Hospital, Liverpool.

    Abstract

    A sixteen year old girl with systemic lupus erythematosus developed acute transverse myelopathy. She was treated with high dose steroids, cyclophosphamide, and plasma exchange and regained partial neurological function. Previous descriptions of transverse myelopathy complicating systemic lupus erythematosus are reviewed, with particular reference to the efficacy of high dose steroid treatment.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.